# SDR A6WA201543347

- Difficulty date: December 9, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 31,033 hours, 30,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMER LIGHTS STARTING AT ROW 9 & AFT NOT ILLUMINATING.
